# SDR QXEA2010111000725

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,578 hours, 10,459 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - SEAT TRACK NR 9 HAS 2 AREAS OF CORROSION AT AFT END.  CORROSION REMOVED.  REMOVED .032" OF FLAT MATERIAL FROM SEAT TRACK NR 9 AFT END.  BLENDED FLAT IS WITHIN LIMITS IAW RD 8/4-53-884 ISSUE 3. THICKNESS REMAINING IS .164". AREA ALODINED IAW AMM 51-25-16-390-801.
